# SDR MALA020491

- Difficulty date: August 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 9,407 hours, 10,374 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON FLIGHT #2727, WHEN FLAPS SELECTED 15 DEGREES,CAPT AND FO'S YOKE VIBRATE UNTIL FLAPS SELECTED TO 20 DEGREES CAPT YOKE ALSO HAS RATTLE THAT ONLY STOPS WHEN HOLDING YOKE WITH PRESSURE.  MAINTENANCE PERFORMED AILERON SYSTEM CABLE CHECK.  NOTED LHOB AFT CABLE CIRCUIT TENSION INCORRECT. ADJUSTED TENSION AS REQURIED. REF SAAB AMM CH 27-110-002.
